X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (1078) 1078
Publication (170) 170
Book / eBook (14) 14
Conference Proceeding (8) 8
Book Chapter (7) 7
Paper (5) 5
Book Review (1) 1
Magazine Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (634) 634
mathematics, applied (447) 447
optimization (190) 190
analysis (182) 182
mathematics, general (164) 164
operations research & management science (162) 162
applications of mathematics (156) 156
mathematical analysis (142) 142
studies (131) 131
operations research/decision theory (102) 102
physics (93) 93
algebra (86) 86
duality (82) 82
geometry (77) 77
mathematical models (74) 74
calculus of variations and optimal control; optimization (70) 70
operators (69) 69
theorems (66) 66
theory of computation (65) 65
inequalities (64) 64
algorithms (63) 63
physics, mathematical (59) 59
physics, multidisciplinary (58) 58
computer science, general (56) 56
engineering, general (55) 55
banach space (53) 53
topology (53) 53
existence (52) 52
maps (52) 52
quantum physics (52) 52
computer science (50) 50
convergence (50) 50
differential geometry (48) 48
combinatorics (45) 45
convexity (45) 45
high energy physics - theory (45) 45
generalized convexity (44) 44
banach spaces (43) 43
mathematical physics (43) 43
optimality conditions (43) 43
mapping (42) 42
stability (41) 41
approximation (39) 39
economics / management science (38) 38
mathematical methods in physics (38) 38
physics, particles & fields (38) 38
theoretical, mathematical and computational physics (38) 38
applied mathematics (37) 37
mechanics (35) 35
equations (34) 34
mappings (34) 34
real functions (34) 34
functional analysis (33) 33
mathematical and computational biology (33) 33
research (33) 33
variational-inequalities (33) 33
generalized projection (32) 32
spaces (32) 32
computer science, theory & methods (31) 31
operation research/decision theory (31) 31
convex and discrete geometry (30) 30
geometry and topology (29) 29
mathematical and computational physics (29) 29
systems (29) 29
elementary particles, quantum field theory (28) 28
fourier analysis (27) 27
partial differential equations (26) 26
regularity (26) 26
computer science, software engineering (25) 25
mathematics, interdisciplinary applications (25) 25
theory (25) 25
banach-spaces (24) 24
classical and quantum gravitation, relativity theory (24) 24
fixed point (24) 24
symplectic geometry (24) 24
group theory and generalizations (23) 23
representations (23) 23
statistics & probability (23) 23
vector optimization (23) 23
47h09 (22) 22
algebras (22) 22
mathematical theorems (22) 22
operator theory (22) 22
vectors (22) 22
calculus of variations and optimal control (21) 21
data structures, cryptology and information theory (21) 21
models (21) 21
numerical analysis (21) 21
physics, general (21) 21
usage (21) 21
differential equations (20) 20
dynamics (20) 20
information and communication, circuits (20) 20
theorem (20) 20
90c46 (19) 19
engineering (19) 19
equilibrium (19) 19
equilibrium problem (19) 19
47h10 (18) 18
49j40 (18) 18
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (1104) 1104
German (4) 4
French (2) 2
Japanese (2) 2
Chinese (1) 1
Czech (1) 1
Spanish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Applied Mathematics, ISSN 0196-8858, 04/2018, Volume 95, pp. 1 - 30
The dual of a map is a fundamental construction on combinatorial maps, but many other combinatorial objects also possess their notion of duality. For instance,... 
Recursive decomposition | Bijection | Non-separable planar maps | Map duality | β-(1,0) trees | Synchronized intervals | CENSUS | MATHEMATICS, APPLIED | ENUMERATION | beta-(1,0) trees | GENERALIZED TAMARI INTERVALS | Mathematics - Combinatorics | Combinatorics | Mathematics
Journal Article
Topology and its Applications, ISSN 0166-8641, 04/2018, Volume 239, pp. 126 - 141
Journal Article
Positivity, ISSN 1385-1292, 6/2016, Volume 20, Issue 2, pp. 295 - 298
The note points out that the sufficiency of proposition 2.1 in Anh (Positivity 18:449–473, 2014) is erroneous and we provide an example to illustrate it. Also... 
Generalized subconvexlike | 90C29 | Mathematics | 32F17 | Convex cone | Set-valued map | Operator Theory | Fourier Analysis | Potential Theory | 90C46 | Calculus of Variations and Optimal Control; Optimization | Econometrics | 46G05 | MATHEMATICS | VECTOR OPTIMIZATION | MAPS | SUBCONVEXLIKENESS | Studies | Convex analysis
Journal Article
Publicationes Mathematicae, ISSN 0033-3883, 2012, Volume 80, Issue 3-4, pp. 255 - 293
Journal Article
Journal fur die Reine und Angewandte Mathematik, ISSN 0075-4102, 06/2009, Volume 631, Issue 631, pp. 181 - 220
We formulate a strange duality map for parabolic symplectic bundles. We shall prove that as a smooth curve degenerates to a nodal curve, the strange duality... 
MATHEMATICS | FACTORIZATION | GENERALIZED THETA-FUNCTIONS | CURVES | MODULI SPACES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 02/2006, Volume 358, Issue 2, pp. 687 - 702
We develop a new approach to the pulling back fixed points theorem of W. Browder and use it in order to prove various generalizations of this result. 
Mathematical manifolds | Integers | Mathematical theorems | Topological theorems | Mathematics | Mathematical duality | Mathematical vectors | Topology | Power series | General topology | Topological manifold | Generalized homology | Group action | MATHEMATICS | generalized homology | topological manifold | BUNDLES | group action
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2008, Volume 136, Issue 8, pp. 2749 - 2754
We prove a duality theorem for graded algebras over a field that implies several known duality results: graded local duality, versions of Serre duality for... 
Morphisms | Mathematical duality | Mathematical rings | Algebra | Maps | Mathematical theorems | Duality | Generalized local cohomology
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 07/2018, Volume 129, pp. 269 - 278
We begin by presenting a symmetric version of the circle equivariant T-duality result in a joint work of the second author with Siye Wu, thereby generalizing... 
Equivariant T-duality | Equivariant Generalized Geometry | Twisted equivariant de Rham complex | Singular compactifications | Equivariant exact Courant algebroids | MATHEMATICS | COMPLEX | SYMMETRY | PHYSICS, MATHEMATICAL | HOMOLOGY | GEOMETRY
Journal Article
Glasgow Mathematical Journal, ISSN 0017-0895, 09/2016, Volume 58, Issue 3, pp. 649 - 676
We show that the Z/2-equivariant nth integral Morava K-theory with reality is self-dual with respect to equivariant Anderson duality. In particular, there is a... 
MATHEMATICS | GENERALIZED HOMOLOGY | Algebra | Sequences | Integrals | Mathematical analysis | Group theory | Symmetry | Mathematics - Algebraic Topology
Journal Article
Physics Reports, ISSN 0370-1573, 03/2019, Volume 798, pp. 1 - 122
This review provides an introduction to non-geometric backgrounds in string theory. Starting from a discussion of T-duality, geometric and non-geometric... 
String theory | T-duality | Non-geometric | FLUX-SCALING SCENARIO | PHYSICS, MULTIDISCIPLINARY | FIELD-THEORY | NON-ABELIAN DUALITY | DIMENSIONAL REDUCTION | MIRROR SYMMETRY | GENERALIZED COMPLEX-GEOMETRY | LIE T-DUALITY | MODULI STABILIZATION | TARGET-SPACE DUALITY | D-BRANES | Physics - High Energy Physics - Theory
Journal Article
Journal of Geometry and Physics, ISSN 0393-0440, 09/2014, Volume 83, pp. 82 - 98
We study dg-manifolds which are R[2]-bundles over R[1]-bundles over manifolds, we calculate its symmetries, its derived symmetries and we introduce the concept... 
Exact Courant algebroids | dg-manifolds | Generalized geometry | [formula omitted]-duality | Exceptional generalized geometry | T-duality | Dg-manifolds | Exact courant algebroids | MATHEMATICS | ALGEBROIDS | PHYSICS, MATHEMATICAL | Algebra
Journal Article
IEEE Transactions on Circuits and Systems II: Express Briefs, ISSN 1549-7747, 01/2015, Volume 62, Issue 1, pp. 21 - 25
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 03/2015, Volume 423, Issue 1, pp. 770 - 796
Extremal problems are studied involving an objective function with values in (order) complete lattices of sets generated by so-called set relations. Contrary... 
Dini derivative | Residuation | Generalized convexity | Variational inequalities | Set optimization | MATHEMATICS, APPLIED | INEQUALITIES | LAGRANGIAN-DUALITY | CONVEXITY | MAXIMIZATIONS | MATHEMATICS | CONTINUITY | MAPS | VALUED FUNCTIONS | OPTIMALITY CONDITIONS | Mathematics - Optimization and Control
Journal Article
Journal Article
Topology and its Applications, ISSN 0166-8641, 2011, Volume 158, Issue 17, pp. 2371 - 2381
We develop a duality theory for Lawvereʼs generalized metric spaces that extends the Lawson duality for continuous dcpos and open filter reflecting maps: we... 
Lawson duality | Generalized metric space | Way-below | Continuous dcpo | TOPOLOGY | MATHEMATICS | MATHEMATICS, APPLIED | COMPLETION
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 10/2017, Volume 107, Issue 10, pp. 1823 - 1835
We use a generalized Ricci tensor, defined for generalized metrics in Courant algebroids, to show that Poisson–Lie T-duality is compatible with the 1-loop... 
Geometry | T-duality | Courant algebroids | Theoretical, Mathematical and Computational Physics | Complex Systems | Generalized Ricci tensor | Ricci flow | Group Theory and Generalizations | Renormalization group flow | 81T17 | Physics | 53D18 | NONLINEAR SIGMA-MODELS | PHYSICS, MATHEMATICAL
Journal Article
Mathematical Physics, Analysis and Geometry, ISSN 1385-0172, 12/2019, Volume 22, Issue 4, pp. 1 - 40
We describe a construction of generalized Maxwell theories – higher analogues of abelian gauge theories – in the factorization algebra formalism of Costello... 
Theoretical, Mathematical and Computational Physics | Generalized Maxwell theories | Physics | Abelian duality | Factorization algebras | Geometry | 81T13 | Analysis | 81T70 | Group Theory and Generalizations | Applications of Mathematics | Higher Abelian gauge theories | BV quantization | MATHEMATICS, APPLIED | PHYSICS, MATHEMATICAL | Algebra
Journal Article
Algebra universalis, ISSN 0002-5240, 6/2012, Volume 67, Issue 4, pp. 397 - 416
We establish two theorems that refine the classical Stone duality between generalized Boolean algebras and locally compact Boolean spaces. In the first... 
Stone duality | locally compact Boolean spaces | skew Boolean algebras | étale spaces | Mathematics | Secondary: 06E15 | 18F20 | Algebra | generalized Boolean algebras | 18B30 | cohomomorphisms of étale spaces | 03G05 | Primary: 06E75 | 54B40 | MATHEMATICS | RINGS | LATTICES | cohomomorphisms of etale spaces | etale spaces
Journal Article